Theocold Plus Syrup

Chlorpheniramine (2mg/5ml) + Paracetamol / Acetaminophen (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml) Primary uses of : Common cold symptoms
Manufacturer: Theo Pharma Pvt Ltd
*
Upload a file
Processing dropped files...
    ₹ 56.00 incl tax
    Composition Chlorpheniramine (2mg/5ml) + Paracetamol / Acetaminophen (250mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
    Potentially Unsafe With Alcohol
    Side Effect Common Nausea, Vomiting, Sleepiness, Headache.
    How to works How Theocold Plus Syrup works Theocold Plus Syrup is a combination of five medicines: Chlorpheniramine, Paracetamol / Acetaminophen, Phenylephrine, Sodium Citrate and Menthol which relieve cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol / Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium Citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation.

    Popular Lab Test Packages